# SDR UALA2012081304364

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,714 hours, 13,253 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Gauge
- Condition: Inoperative
- Location: Potable Water
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTABLE WATER GAUGE CHECKED FULL BEFORE DEPARTURE.  FLIGHT ATTENDANT NOTICED LATER THAT GAUGE WAS AT ZERO.   REPLACED MISSING SCREW TO GAUGE.
